# SDR GTIA9700058

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL, AFT CABIN, UPPER SURFACE HAS HOLES, RIVETS PULLED THROUGH AND CRACKS, LOWER SURFACE HAS CRACKS TO FASTENERS, PROTRUDING UPSET HEADS SHOULD BE FLUSH AND INSULATION TAPE IS LOOSE.  REPAIRED HOLE PER SRM 53-05 BY INSTALLING DOUBLER.  ALODINED AND PRIMED PER SRM 51-10-3.  REPAIRED RIVET BY REMOVING AND REPLACING RIVETS PER SRM 51-30-2.  REPAIRED CRACK TO FASTENERS BY INSTALLING DOUBLER PER SRM 53-05, DRILLED AND COUNTERSUNK HOLES PER SRM 51-10-4 AND INSTALLED PER SRM 51-30-2.  REMOVED RIVET UPSET AND TOUCH COUNTERSUNK AND REINSTALLED RIVETS DOUBLER FLUSH PER SRM 51-30-2.  REPAIRED INSULATION AND LOOSE TAPE PER MM 25-22-0.  (M)
